Together we will beat cancer

Donate

Seriously Sweaty.

16 May 2019 01:14

Please can someone help??

I finished chemo for breast cancer 6 weeks ago and started radiotherapy 2 weeks ago.

My absolute

JOY at finishing chemo has been seriously marred by RIDICULOUS hot sweats.

I don't mean menopausal hot sweats - I've had them.

I am literally SOAKED  every 20 minutes or so. which means I'm constantly damp. then I'm freezing. All day and all night. I can't wear nice thing and i have to wear leggings in warm weather otherwise i look like ive wet myself - sweat drips down my legs.

I've been taking primrose oils - drinking my bodyweight in water - eat LOADS of fruit and veg.

PLEASE HELP!!!

Seriously Sweaty.

16 May 2019 07:11 in response to clartyb

Hi clartyb are you on any hormone therapy that can cause it but you can get tables from GP for it I've been on them for years now. hope this helps. 

Billy 

Seriously Sweaty.

17 May 2019 10:30 in response to clartyb
Hi Billy Thanks for the reply. I haven't started hormone therapy yet and I'm dreading it as I believe hot flushes are one of the side effects. Do you know the name of the tablets your GP gave you? Thanks clartyb

Seriously Sweaty.

17 May 2019 10:41 in response to clartyb

Tablets were clonidine 25 mcg hope it helps I have three morning & three night. You can take more.

Billy